# SDR CA020510004

- Difficulty date: April 26, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682015
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT AT FLIGHT LEEL 190 THE CREW EXPERIENCED A RUNAWAY RUDDER TRIM ACTUATOR WITH A FULL RIGHT DEFLECTION. RUDDER TRIM INDICATOR WAS NEUTRALIZED BY THE CREW AND THE RUDDER TRIM ACTUATOR CB F7 WAS PULLED ACCORDING TO THE EMERGENCY CHECKLIST.
